Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 938604, 7 pages
Research Article

Nonclassical Symmetry Analysis of Boundary Layer Equations

1Centre for Mathematics and Statistical Sciences, Lahore School of Economics, Lahore 53200, Pakistan
2Department of Mathematics, School of Science and Engineering, Lahore University of Management Sciences, Lahore Cantt 54792, Pakistan

Received 11 August 2012; Accepted 1 October 2012

Academic Editor: Fazal M. Mahomed

Copyright © 2012 Rehana Naz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rehana Naz, Mohammad Danish Khan, and Imran Naeem, “Nonclassical Symmetry Analysis of Boundary Layer Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 938604, 7 pages, 2012.